# SDR USAASB96056

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Over Serviced
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: M, W
- Precautionary procedure: A, E

## Discrepancy

MIA FL - 652 - AFTER TAKEOFF, CREW NOTED OIL PRESSURE RISE ON LEFT ENGINE.  CREW REDUCED POWER ON ENGINE AND NOTED OIL TEMPERATURE RISE.  CREW SECURED THE LEFT ENGINE.  FLIGHT RETURNED TO MIA AND LANDED WITH NO FURTHER INCIDENT.  SET - 12 MINUTES.  MAINTENANCE CLEANED AND SECURED THE CANNON PLUG ON THE NR 1 ENGINE OIL PRESSURE TRANSMITTER AND REPLACED THE OIL TEMPERATURE BULB.  THE NEXT FLIGHT EXPERIENCED SIMILAR READINGS.  MAINTENANCE FOUND THE OIL OVERSERVICED AND DRAINED TO THE PROPER LEVEL.  (M)
